Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The Stokes flow about a spindle


Authors: W. H. Pell and L. E. Payne
Journal: Quart. Appl. Math. 18 (1960), 257-262
MSC: Primary 76.00
DOI: https://doi.org/10.1090/qam/120967
MathSciNet review: 120967
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.00

Retrieve articles in all journals with MSC: 76.00


Additional Information

DOI: https://doi.org/10.1090/qam/120967
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society